Gevrey regularity for integro-differential operators

Guglielmo Albanese, Alessio Fiscella, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We prove for some singular kernels K(x, y) that viscosity solutions of the integro-differential equation. ∫Rn[u(x+y)+u(x-y)-2u(x)]K(x,y)dy=f(x) locally belong to some Gevrey class if so does f. The fractional Laplacian equation is included in this framework as a special case.

Original languageEnglish
Pages (from-to)1225-1238
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 1 Jan 2015
Externally publishedYes


Dive into the research topics of 'Gevrey regularity for integro-differential operators'. Together they form a unique fingerprint.

Cite this